# SDR DALA2025021901224

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 7,510 hours, 3,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LWR SILL/SCUFF PLATE AREA, LIGHT CORROSION AROUND MULTIPLE FASTENER HOLES ON VERTICAL SURFACE FOR SILL. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0253:5321-2015/001 00213 REPAIRED PER ER/A 624242-14 PRI REV. 0, REV. 1, FINAL ER/A 624242-14 REV. ORIGINAL SECTION 1 TIME LIMITED REPAIR, ER/A 624261-14 PRI REV. 0, AND FINAL ER/A 624261-14 REV. ORIGINAL SECTION 1 PERMANENT REPAIR. (LP# 0812763)
